# SDR SWIA202161788

- Difficulty date: October 4, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 42,562 hours, 37,398 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stringer
- Part number: 601R3102223
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L REQUIRES REPLACEMENT BETWEEN FRAME FS364.00 AND APPROX. FS341.    (FILED CLOSED)    REPLACED DAMAGED SECTION OF STR26L FROM FS364.00 TO SPLICE REPAIR BETWEEN FS333.00 - FS 349.00. SPLICE PERFORMED IN REF TO SRM 53-00-03, FIG 202, SHEET 1 (REPAIR FOR S6764 EXTRUSION). COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLIED WITH FORM M-337.
